RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 4(208), Pages 97–131 (Mi umn4082)  

This article is cited in 31 scientific papers (total in 31 papers)

Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces

V. V. Zharinov


Full text: PDF file (2195 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:4, 105–143

Bibliographic databases:

Document Type: Article
UDC: 513.83
MSC: 46A04, 46A11, 46A20, 46F15
Received: 25.12.1978
Revised: 20.04.1979

Citation: V. V. Zharinov, “Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces”, Uspekhi Mat. Nauk, 34:4(208) (1979), 97–131; Russian Math. Surveys, 34:4 (1979), 105–143

Citation in format AMSBIB
\Bibitem{Zha79}
\by V.~V.~Zharinov
\paper Compact families of locally convex topological vector spaces, Fr\'echet--Schwartz and dual Fr\'echet--Schwartz spaces
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 4(208)
\pages 97--131
\mathnet{http://mi.mathnet.ru/umn4082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548418}
\zmath{https://zbmath.org/?q=an:0412.46003|0443.46002}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 4
\pages 105--143
\crossref{https://doi.org/10.1070/RM1979v034n04ABEH002963}


Linking options:
  • http://mi.mathnet.ru/eng/umn4082
  • http://mi.mathnet.ru/eng/umn/v34/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. J. Schmeelk, A. Takači, “Quasiasymptotics and the dual Fock space”, Integral Transforms and Special Functions, 6:1-4 (1998), 309  crossref
    3. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Abanin, “Ob odnom primenenii slabo dostatochnykh mnozhestv”, Vladikavk. matem. zhurn., 7:2 (2005), 11–16  mathnet  mathscinet  elib
    5. M. A. Soloviev, “Decomposition theorems and kernel theorems for a class of functional spaces”, Izv. Math., 70:5 (2006), 1051–1076  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. V. Abanin, I. A. Filip'ev, “Analytic implementation of the duals of some spaces of infinitely differentiable functions”, Siberian Math. J., 47:3 (2006), 397–409  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. A. V. Abanin, “$\Omega$-ultradistributions”, Izv. Math., 72:2 (2008), 207–240  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. V. Abanin, “O multiplikatorakh prostranstva tselykh funktsii, zadavaemogo neradialnym dvuchlennym vesom”, Vladikavk. matem. zhurn., 10:4 (2008), 10–16  mathnet  mathscinet  elib
    9. I. Kh. Musin, P. V. Fedotova, “A Theorem of Paley–Wiener Type for Ultradistributions”, Math. Notes, 85:6 (2009), 848–867  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. I. Kh. Musin, P. V. Fedotova, “O klasse beskonechno differentsiruemykh funktsii na neogranichennom vypuklom mnozhestve v $\mathbb R^n$, dopuskayuschikh golomorfnoe prodolzhenie v $\mathbb C^n$”, Ufimsk. matem. zhurn., 1:2 (2009), 75–100  mathnet  zmath  elib
    11. A. V. Abanin, D. A. Abanina, “Teorema deleniya v nekotorykh vesovykh prostranstvakh tselykh funktsii”, Vladikavk. matem. zhurn., 12:3 (2010), 3–20  mathnet  elib
    12. I. Kh. Musin, S. V. Popenov, “O vesovom prostranstve beskonechno differentsiruemykh funktsii v $\mathbb R^n$”, Ufimsk. matem. zhurn., 2:3 (2010), 54–62  mathnet  zmath  elib
    13. D. A. Abanina, “Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type”, Russian Math. (Iz. VUZ), 55:6 (2011), 1–8  mathnet  crossref  mathscinet  elib
    14. A.V. Abanin, R. Ishimura, Le Hai Khoi, “Extension of solutions of convolution equations in spaces of holomorphic functions with polynomial growth in convex domains”, Bulletin des Sciences Mathématiques, 2011  crossref
    15. A.V. Abanin, Le Hai Khoi, Yu.S. Nalbandyan, “Minimal absolutely representing systems of exponentials for”, Journal of Approximation Theory, 2011  crossref
    16. D. A. Abanina, “Eksponentsialno-polinomialnyi bazis v prostranstve reshenii odnorodnogo uravneniya svertki na klassakh ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 13:4 (2011), 3–17  mathnet
    17. Fam Ch.T., “Opisanie sopryazhennykh k prostranstvu freshe beskonechno differentsiruemykh funktsii s vesovymi otsenkami vsekh proizvodnykh v \it{r}^{\it{n}}”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2011, no. 6, 19–23  elib
    18. Abanin A.V., Petrov S.V., “Svoistva absolyutno predstavlyayuschikh sistem eksponent i prosteishikh drobei v prostranstvakh analiticheskikh funktsii s zadannoi granichnoi gladkostyu”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2011, no. 4, 5–11  elib
    19. M. A. Soloviev, “Twisted convolution and Moyal star product of generalized functions”, Theoret. and Math. Phys., 172:1 (2012), 885–900  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    20. A.V. Abanin, L.H. Khoi, “Mutual dualities betweenA−∞(Ω) and for lineally convex domains”, Complex Variables and Elliptic Equations, 2012, 1  crossref
    21. D. A. Abanina, “Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval”, Siberian Math. J., 53:3 (2012), 377–392  mathnet  crossref  mathscinet  isi
    22. Abanina D.A., “O suschestvovanii resheniya uravneniya svertki, lineino i nepreryvno zavisyaschego ot pravoi chasti”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2012, no. 6, 13–15  elib
    23. D. A. Abanina, A. V. Kuzminova, “O probleme deleniya v neradialnykh vesovykh prostranstvakh tselykh funktsii”, Vladikavk. matem. zhurn., 15:3 (2013), 7–18  mathnet
    24. V. A. Varziev, “Lineinyi nepreryvnyi pravyi obratnyi k operatoru predstavleniya v $(LB)$-prostranstvakh”, Vladikavk. matem. zhurn., 15:3 (2013), 37–44  mathnet
    25. O. V. Lopushansky, S. V. Sharyn, “Generalized Hille–Phillips type functional calculus for multiparameter semigroups”, Siberian Math. J., 55:1 (2014), 105–117  mathnet  crossref  mathscinet  isi  elib
    26. D. A. Polyakova, “On the Continuous Linear Right Inverse for Convolution Operators in Spaces of Ultradifferentiable Functions”, Math. Notes, 96:4 (2014), 522–537  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    27. A. V. Abanin, Le Hai Khoi, “Linear continuous right inverse operator for convolution operator in spaces of holomorphic functions of polynomial growth”, Russian Math. (Iz. VUZ), 59:1 (2015), 1–10  mathnet  crossref
    28. A. V. Abanin, T. M. Andreeva, “Analiticheskoe opisanie sopryazhennykh s prostranstvami golomorfnykh funktsii zadannogo rosta v oblastyakh Karateodori”, Matem. zametki, 104:3 (2018), 323–335  mathnet  crossref  elib
    29. D. A. Polyakova, “O chastnom reshenii neodnorodnogo uravneniya svertki v prostranstvakh ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 20:4 (2018), 67–75  mathnet  crossref
    30. D. A. Polyakova, “Obschee reshenie odnorodnogo uravneniya svertki v prostranstvakh ultradifferentsiruemykh funktsii”, Algebra i analiz, 31:1 (2019), 114–142  mathnet
    31. I. Kh. Musin, “Approksimatsiya polinomami v vesovom prostranstve beskonechno differentsiruemykh funktsii na veschestvennoi pryamoi”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 57–61  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:311
    Full text:118
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019